# SDR UPS203290

- Difficulty date: May 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mop Sill
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C CHECK, MAINTENANCE FOUND CORROSION ON MID GALLY DOOR MOP SILL STA 640-680, RBL 56, WL 208.  REPLACED SILL PER SRM 53-10-1, 51-20-1, 51-10-2, 51-30-2, 51-20-4, MM 51-20-151.
